The day before yesterday, the flu vaccine, yesterday school said that a classmate suddenly did not feel well and went back, this morning suddenly high fever, other symptoms are not obvious, just suddenly fever again, while the body chills, up to 40 degrees, now take the medicine and sleep.Now I'm eating Feverfew, two at a time; Cefaclor, 0.125, two bags at a time, and Loratadine tablets 5mg!And is it okay to use this medicine?
Cefaclor is an antibiotic of the cephalosporin class, which is generally not very effective for viral infections, and loratadine tablets are anti-allergy drugs, which also have no effect on viral infections. Flu vaccination may have some side effects, which need to be treated by taking oseltamivir
The possibility of febrile vaccine reactions after vaccine injection is relatively high. Generally, only antipyretic treatment is needed for body temperature over 38.5 degrees and oral ibuprofen or acetaminophen to reduce fever.The medication should be followed by physical cooling.If the fever does not go away, you need to go to the hospital for laboratory tests to determine if there is a combination of bacterial infection.Antibiotics should not be used indiscriminately.
Hello, in this case, if a sudden fever, first look at the severity of the fever, if a mild fever, physical cooling can be, if the serious case of more than 38 degrees 5, it is best to use some antipyretic drugs, other words, in general, do not worry too much, do not need any special treatment